# SDR 2017FA0000005

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 12,693 hours, 35,040 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 369D21500507
- Part serial: 0022220011
- Condition: Excess Play
- Location: Main Rotor
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A MECHANIC DISCOVERED EXCESSIVE GEARPLAY IN THE MAIN ROTOR TRANSMISSION. THE UNIT WAS REMOVED FOR REPAIR
